Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, I'm male, 14, and I suffer from moderate acne on my face, and severe nodulic acne on my shoulders and chest. If it weren't for my back and chest, I would not have gone on accutane. My face has maybe 5 to 10 pimples right now, and can easily be covered up with make-up. You can barely see them from a distance, it isn't bad on my face at all.

My body is a different story. Now, I'm glad I don't have severe acne on my face. That's great. But when it's on your body it spreads far. There is a lot more to clear up. Redness is basically everywhere on my body. Nodules cover both of my shoulders as well as my chest. I would say only 20-30% of my shoulders and chest arew clear.

I almost didn't get accutane yesterday until I let the doctor look at my back. He had to look down my shirt because I was too embarassed to take it off for him. I would not expose my back and chest for a million dollars. It is just THAT bad. I take four accutane pills (20mg) on even days, and three 20mgs on odd days. My derm also gave me some other pills to reduce the side-effects.

Accutane Day 2

Not much has changed, obviously. It's only day two. I have not experienced any side effects yet, except I am little more bad tempered than usual. I can sort of feel my skin tightening and drying up, but nothing very noticable. My lips are not dry at all, but that might be because I have been drinking all day, lol. Not sure. The pills hurt my stomach at first, but who gives a crap? If accutane made me crap blood, I would still take it. I'm glad there is not much acne on my face, because I heard that in most cases, acne gets worse before it gets better. I'm willing to put up with anything, as long as my acne goes away. It think it's strange how I recieved accutane the day before the end of the decade. In a way, to me, it symbolizes change.
Edited by Soll1

Share this post


Link to post
Share on other sites

Just stoping by to say good luck. Accutane cleared my body acne 100% (although it didn't clear my face long term) so I hope you have the same luck with the acne on your back.

Share this post


Link to post
Share on other sites

Sorry for not updating in so long. I have been very lazy lately.

Day 19

When they said acne may get worse before it gets better, they really meant it. My acne got very worse (particularly on my face). I have been getting a lot of LARGE pimples lately :doh: , but they seem to be going away pretty fast. Pimples I didn't even know I had are going to a head :shifty:

Why whenever I take a picture my face looks completely clear? WHenever I look in the mirror, I'm not.

http://i45.tinypic.com/21r0u9.png

Probably the lighting.

Anyway, I got rreally really reeeeally dry lips this past week. Luckily, they're starting to wetten up :D, haha. They were like purple (and I am not joking, purple) a few days ago. They matched my purple sweatshirt in the img above haha

The first few days I became pretty tired, and I was getting a lot more irritated than usual. Luckily, my body has gotten used to the drug so I'm not so much of a asshole anymore lol

I just took four 20 mg pills a few minutes ago :D I am supposed to take 60 mg on odd days, and 80 on even days.

Overall, the experience has been 7/10. When my acne improves(assuming that is does, but I'm pretty sure it will-in a few months, that is) I will look back on this experience as a 10/10. It's 7/10 now because of the worse before better thing.

I'm looking forward to improvements. :)

Edited by Soll1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×